# SDR CA960826086

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 911674
- Condition: Stripped
- Location: Oil Pump
- Part time: 727 hours
- Stage of operation: CR
- Nature of condition: O, K, M
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTED THE OIL TEMPERATURE HIGH AND ELECTED TO LAND. MAINTENANCE FOUND AN OIL LEAK AT THE "BANJO" FITTING AND TRIED TO VERIFY THE TORQUE BUT FOUND THE THREADS WERE STRIPPED.
